Smoothing and likelihood ratio for Gaussian boundary value processes

Share/Save/Bookmark

Bagchi, Arunabha and Westdijk, Hans (1989) Smoothing and likelihood ratio for Gaussian boundary value processes. IEEE Transactions on Automatic Control, 34 (9). pp. 954-962. ISSN 0018-9286

open access
[img]
Preview
PDF
581kB
Abstract:A new derivation, which does not need the invertibility assumption of the covariance matrix of the boundary data, is given for the smoothing of Gaussian two-point boundary value processes (TPBVP). The likelihood ratio for TPBV processes is then derived in terms of the system parameters by using the Krein factorization. The likelihood ratio involves the smoother of the process. An alternate expression for the likelihood ratio based on the filtered estimate of the state is also given
Item Type:Article
Copyright:© 1989 IEEE
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/55761
Official URL:http://dx.doi.org/10.1109/9.35808
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page